MAUDE Adverse Event Report: TELEFLEX MEDICAL IDA BUSINESS & TECHNOLOGY 24FR TELEFLEX RUSCH SILICONE FOLEY 30MLBALLOON CATHETER 3WAY; FOLEY CATHETER

TELEFLEX MEDICAL IDA BUSINESS & TECHNOLOGY 24FR TELEFLEX RUSCH SILICONE FOLEY 30MLBALLOON CATHETER 3WAY; FOLEY CATHETER
Catalog Number 173830240
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Two(2) 3way catheters from same lot had balloon rupture.Two separate locations.Using a 60 ml syringe to inflate 30ml of saline balloon.

Brand Name
24FR TELEFLEX RUSCH SILICONE FOLEY 30MLBALLOON CATHETER 3WAY
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL IDA BUSINESS & TECHNOLOGY
kamunting, perak
MY 
MDR Report Key7596081
Report NumberMW5077801
Device Sequence Number16492860
Product Code KOD
UDI-Device Identifier04026704334889
UDI-Public04026704334889
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2018
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number173830240
Device Lot Number17KE44
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight84